Alert archive / Mississippi / River Flood Warnings in 2018

River Flood Warning 39, NWS Jackson, MS

March 27, 2018Carroll County, Leflore County, Mississippi

NWS Jackson, MS issued this river flood warning at Mar 27, 2018, 11:00 AM CDT for Carroll County, Leflore County, Mississippi. It took effect at Mar 29, 2018, 10:45 PM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
Mar 27, 2018, 11:00 AM CDT (16:00 UTC)
In effect from
Mar 29, 2018, 10:45 PM CDT
Expired
Mar 29, 2018, 10:38 AM CDT
In force
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

Counties Carroll County, MS, Leflore County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 157 km from the middle of the area, began a volume at 16:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yalobusha River at Whaley (YWGM6).

Action stage
20 ft
Minor stage
21 ft
Moderate stage
24 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

000 
WGUS44 KJAN 271600
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1100 AM CDT Tue Mar 27 2018


...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi... 

  Yalobusha At Whaley affecting Carroll and Leflore Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
most sites.

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC015-083-282200-
/O.NEW.KJAN.FL.W.0039.180330T0345Z-000000T0000Z/
/YWGM6.1.ER.180330T0345Z.180331T0600Z.000000T0000Z.NO/
1100 AM CDT Tue Mar 27 2018

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Yalobusha At Whaley
* from Thursday evening until further notice.
* At 10:00 AM Tuesday the stage was 18.3 feet.
* Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The river will rise above flood stage Thursday before 
  midnight and will continue to rise to near 23.5 feet early Saturday
  morning.
* Impact...At 23.0 feet...Minor flooding of lowland and agricultural 
  land is occurring.
* Impact...At 21.0 feet...Lowland flooding is occurring near the 
  river.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Yalobusha River
Whaley         21  18.3 Tue 10 AM  18.5  18.9  22.1  23.5 01 AM 03/31


&&


LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
      3368 9006 3354 9014             



$$
3 follow-up statements
842 
WGUS84 KJAN 280139
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
839 PM CDT Tue Mar 27 2018

...The Flood Warning continues for the following rivers in 
Mississippi..

  Yalobusha At Whaley affecting Carroll and Leflore Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers  except for those in the Tombigbee River System which 
includes Tibbee Creek,  Luxapallila Creek, Noxubee River,and the 
Tombigbee River mainstem where a routine of 48 hours of additional 
rainfall is used.

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC015-083-290739-
/O.CON.KJAN.FL.W.0039.180330T0345Z-000000T0000Z/
/YWGM6.1.ER.180330T0345Z.180331T0600Z.000000T0000Z.NO/
839 PM CDT Tue Mar 27 2018


The Flood Warning continues for
  The Yalobusha At Whaley
* From Thursday evening until further notice.
* At  8:00 PM Tuesday the stage was 18.4 feet.
* Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The river will rise above flood stage Thursday before 
  midnight and will continue to rise to near 23.5 feet early Saturday
  morning.
* Impact...At 24.0 feet...Widespread flooding of agricultural land is 
  occurring.
* Impact...At 23.0 feet...Minor flooding of lowland and agricultural 
  land is occurring.
* Impact...At 21.0 feet...Lowland flooding is occurring near the 
  river.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Yalobusha River
Whaley         21  18.4 Tue 08 PM  18.5  18.9  22.1  23.5 01 AM 03/31


&&


LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
      3368 9006 3354 9014             



$$
171 
WGUS84 KJAN 281449
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
949 AM CDT Wed Mar 28 2018


...The Flood Warning continues for the following rivers in 
Mississippi...

  Yalobusha At Whaley affecting Carroll and Leflore Counties 
  Yazoo River At Yazoo City affecting Yazoo County 
  Big Sunflower River Near Anguilla affecting Sharkey County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers  except for those in the Tombigbee River System which 
includes Tibbee Creek,  Luxapallila Creek, Noxubee River,and the 
Tombigbee River mainstem where a routine of 48 hours of additional 
rainfall is used.

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC015-083-292049-
/O.EXT.KJAN.FL.W.0039.180330T0651Z-180402T2159Z/
/YWGM6.1.ER.180330T0651Z.180331T0600Z.180402T0959Z.NO/
949 AM CDT Wed Mar 28 2018


The Flood Warning continues for
  The Yalobusha At Whaley
* from late Thursday night to Monday afternoon.
* At  9:00 AM Wednesday the stage was 18.6 feet.
* Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...Heavy rainfall tonight through tomorrow will produce
  sharp rises. The river will rise above flood stage early Friday 
  morning and will continue to rise to near 23.5 feet early Saturday 
  morning.  
* Impact...At 24.0 feet...Widespread flooding of agricultural land is 
  occurring.
* Impact...At 23.0 feet...Minor flooding of lowland and agricultural 
  land is occurring.
* Impact...At 21.0 feet...Lowland flooding is occurring near the 
  river.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Yalobusha River
Whaley         21  18.6 Wed 09 AM  19.5  21.6  23.5  23.5 01 AM 03/31


&&


LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
      3368 9006 3354 9014             



$$

MSC163-292048-
/O.CON.KJAN.FL.W.0021.000000T0000Z-000000T0000Z/
/YZOM6.1.ER.180225T0904Z.180318T1600Z.000000T0000Z.NO/
949 AM CDT Wed Mar 28 2018


The Flood Warning continues for
  The Yazoo River At Yazoo City
* until further notice.
* At  9:00 AM Wednesday the stage was 32.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 29.0 feet.
* Forecast...Heavy rainfall tonight through tomorrow will produce
  sharp rises. The river will continue rising to near 34.5 feet by Friday 
  morning.
* Impact...At 34.0 feet...Minor flooding of mostly agricultural land 
  is occurring outside levee protection system.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Lower Yazoo River 
Yazoo City     29  32.5 Wed 09 AM  32.4  34.5  34.1  34.5 07 AM 03/30


&&


LAT...LON 3262 9073 3285 9055 3302 9051 3301 9033
      3283 9042 3259 9062             



$$

MSC125-292048-
/O.EXT.KJAN.FL.W.0040.180331T1200Z-180402T0600Z/
/ANGM6.1.ER.180331T1200Z.180331T1200Z.180401T1800Z.NO/
949 AM CDT Wed Mar 28 2018


The Flood Warning continues for
  The Big Sunflower River Near Anguilla
* from Saturday morning to late Sunday night.
* At  9:00 AM Wednesday the stage was 43.9 feet.
* Flood stage is 45.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  by Saturday morning.
* Impact...At 45.0 feet...Minor flooding is occurring along the State 
  Highway 14 bridge.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Big Sunflower River 
Anguilla       45  43.9 Wed 09 AM  43.8  44.5  45.0  45.0 07 AM 04/01


&&


LAT...LON 3255 9079 3294 9084 3324 9081 3324 9064
      3293 9067 3262 9073             



$$
677 
WGUS84 KJAN 291538
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1038 AM CDT Thu Mar 29 2018


...The Flood Warning is cancelled for the following rivers 
in Mississippi...
 
  Yalobusha At Whaley affecting Carroll and Leflore Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers  except for those in the Tombigbee River System which 
includes Tibbee Creek,  Luxapallila Creek, Noxubee River,and the 
Tombigbee River mainstem where a routine of 48 hours of additional 
rainfall is used.

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC015-083-291608-
/O.CAN.KJAN.FL.W.0039.000000T0000Z-180402T2159Z/
/YWGM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1038 AM CDT Thu Mar 29 2018

The Flood Warning is cancelled for
  The Yalobusha At Whaley.
* At 10:00 AM Thursday the stage was 20.3 feet.
* Flood stage is 21.0 feet.
* Forecast...The river will crest below flood stage at 20.3 feet this
  afternoon.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Yalobusha River
Whaley         21  20.3 Thu 10 AM  20.0  18.7  17.7  crest blo fs          


&&


LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
      3368 9006 3354 9014             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 27, 10:35 AM CDT, 25 minutes earlier.

Area forecast discussion, Mar 27, 10:35 AM CDT, 25 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1035 AM CDT Tue Mar 27 2018

.UPDATE...
Updated for morning discussion.

&&

.DISCUSSION...
Clouds and a few patches of drizzle continue to meander about the
forecast area this morning. With an inverted boundary still hung
up across the forecast area, a slight chance of a light shower
will remain possible over portions of the CWA today, particularly
across western and southern portions of the area where the airmass
is a bit more moist. However, most locales will remain dry.
Otherwise, look for mostly cloudy skies today as highs range from
the lower 70s in the east behind the inverted boundary where some
drier air resides, to the lower 80s west.

The forecast area will be caught between high pressure wedged into
the region from the east, and a storm system over the Southern
Plains today. The resulting tight pressure gradient over the
forecast area will result in breezy southeast winds areawide.
This will especially be the case across the Delta region, where
winds today will be sustained between 20-30 mph, gusting to near
40 mph at times. Thus, a "Wind Advisory" is in effect for a
portion of the Delta through 5 PM today.

Overall, the ongoing forecast is in pretty good shape.  Some subtle
adjustments will be made to the hourly grids as a result of current
trends.  Some cloud cover and slightly drier air remains across East
Mississippi, similar to yesterday.  Therefore, I'll lower highs
there a few degrees today as they were the cool spot yesterday,
due to the above mentioned conditions.  Otherwise, no further
changes will be made to the forecast on this update. /19/

Prior discussion below:

Today and Tonight...

Warm, humid, and windy conditions will exist across the ArkLaMiss
today. Tight pressure gradients will remain over the region as the
region remains between a strong surface high to the east and a
slowly approaching frontal system to the west. Some areas in the
Delta counties of MS could see sustained winds from the south top
out at around 30mph noon today. A wind advisory has been issued to
account for the gradient wind threat that exists in those areas.
Some light showers will also be possible in the southern and
western portions of the region today as WAA picks up. Moisture
values will continue to pick up after 00Z as PWats increase to
above 1.5" ahead of the approaching front. The chances of showers
and storms will increase as the front nears the region but most of
the significant impacts will remain beyond the day 1 period.
Highs today will range from the low 80's in the west to the mid
to upper 70's in the east. They were increased to values slightly
above guidance to account for the quick weakening of a backdoor
cold front that was draped across the eastern portions of our
region.

Wednesday through the beginning of next week:

The primary concern in this period will be focused early on,
Wednesday through Thursday, as a slow moving front works through
the region from west to east. Locally heavy rain and thunderstorms
will be focused along and just ahead of this boundary and still
look to bring a slowly migrating flash flood and severe
thunderstorm risk to the region over the mentioned time span.

Unfortunately, there remains more than typical model disagreement
(considering only 2 to 3 days out) regarding details of frontal
progression and sensible weather across the Lower Mississippi
Valley over the critical time period in question. Crux of the
issue is that the GFS and its ensemble members generally move
locally heavy rain and thunderstorms into at least western zones
of the region more quickly and are less progressive shifting this
heavy rain and storm axis to the east. The latter solutions really
ramp up model precipitation amounts in the Arklamiss Delta and
suggest some a lot of flooding issues could result. However, many
other models (including the NAM, Canadian, European and its
ensembles) limit the stalling nature of the front out to our west
and are generally at least slowly progressive with heavy rain and
storms moving across the forecast area later Wednesday through
midday to afternoon Thursday. Those solutions suggest less
major flooding potential across the area, although certainly still
some flash flood concern along and northwest of the Natchez Trace
corridor. For now we will continue to advertise an ELEVATED flood
risk in the latter areas where at least some scattered reports of
flooding are likely; a LIMITED flood risk area will remain across
our southeast zones where confidence is better in a more
progressive nature to convection and where any flash flooding
should be isolated at best. There is a decent chance the next
shift will come out with a flash flood watch later today that will
start on Wednesday. However, at the current time uncertainty in
our area argues to continue to wait for better model consistency.

The HWO and graphics will highlight details of expected rain
amounts and will also address potential of severe thunderstorms,
mainly in Wednesday afternoon through midday to early afternoon
Thursday timeframe. While the increasing prospect of a more
progressive system coming through the area might lessen the
potential of major flooding issues, it certainly does not lessen
the potential of severe weather. In fact, model consensus is
slowly coming around to the idea that a majority of the non-
anafrontal thunderstorm activity in our region may occur Wednesday
evening through Thursday morning as surface cyclogenesis along the
boundary to our north increases low level wind shear and promotes
organized thunderstorm segments to move off the frontal surface
and into the warm sector. Instability in the warm sector should be
relatively tame by late March standards, but the combination of
at least moderate low to deep layer shear with ML CAPE values
ranging from 500-1000 j/kg is enough to warrant the SLIGHT severe
thunderstorm risk that SPC is advertising in most of our area. All
modes of severe weather (although maybe not large hail) are
possible and tornadoes cannot be ruled out.

Latest consensus of models suggests isolated showers may take
into Friday to completely clear out of the region as the cold
front passage across the region lags the brunt of the convection
in time and space. Some slightly cooler air will be working into
the region for Friday and Friday night and lasting through
Saturday before conditions warm again ahead of another fropa
anticipated around late Sunday or Sunday night. There continue to
be model discrepancies regarding this exact timing and all timing
of features thereafter, so stay tuned closely to later forecasts
for better confidence on details. There is certainly some
potential air coming in the wake of the front early in the week
could pack a cooler punch, although moisture available for this
front to work with in terms of precipitation production will be
far from overwhelming. /BB/

&&

.AVIATION...
12Z TAF discussion:
Mainly MVFR categories are ongoing this morning due to low CIGs
across the region. CIGs will bounce around between VFR and MVFR
through most of the period. Strong gusty winds from the south will
prevail through the period. Sustained winds will be between 10-25
kts with the highest speeds expected to be recorded in the Delta.
Gusts of up to 30 kts will also be possible in the Delta region.
Some scattered -TSRA could begin to move into the region from the
NW late in the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       78  64  84  66 /  13  14  52  88
Meridian      74  62  81  66 /  11  14  26  47
Vicksburg     82  65  84  65 /  15  15  65 100
Hattiesburg   77  63  82  67 /  15  17  26  42
Natchez       81  66  84  66 /  19  18  51  95
Greenville    78  64  76  60 /  16  37  86  99
Greenwood     77  65  80  62 /  12  19  72 100

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 5 PM CDT this afternoon for MSZ018-019-025-
     034-035.

LA...None.
AR...None.

&&

19
Hazardous weather outlook, Mar 27, 5:08 AM CDT, 5 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
508 AM CDT Tue Mar 27 2018

ARZ074-075-MSZ025>027-035-036-040-041-281015-
Ashley-Chicot-Leflore-Grenada-Carroll-Humphreys-Holmes-Issaquena-
Sharkey-
508 AM CDT Tue Mar 27 2018

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, north central Mississippi, and
west central Mississippi.

.DAY ONE...Today and Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today

Southerly sustained winds of 20 mph with gusts to 30 mph are
expected today.

(https://www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Multiple rounds of heavy rainfall are expected along and north of
the Natchez Trace Wednesday afternoon through Wednesday night,
before shifting south and east of the Natchez Trace Thursday.
Rainfall amounts from 2 to 4 inches with isolated higher amounts
are likely across the north and west with amounts from 1 to 3
inches likely across the south and east. Flash flooding and river
flooding will be possible during this timeframe, especially
northwest of the Natchez Trace corridor.

(https://www.weather.gov/images/jan/graphicast/image1.png)

In addition to flooding, severe storms capable of producing
damaging winds, hail and a couple tornadoes will be possible
Wednesday afternoon through Wednesday night mainly along and
northwest of the Natchez Trace corridor and then Thursday morning
through early afternoon for areas southeast of the Natchez Trace.
Continue to monitor the latest forecasts for updates on details
and timing.

(https://www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Wednesday
through Wednesday night.

MSZ018-019-034-281015-
Bolivar-Sunflower-Washington-
508 AM CDT Tue Mar 27 2018

This hazardous weather outlook is for portions of northwest
Mississippi.

.DAY ONE...Today and Tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Today

Southerly sustained winds of 25 mph with gusts to 35 mph are
expected today. A wind advisory will be in effect for this areas
today through the afternoon.

(https://www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Multiple rounds of heavy rainfall are expected along and north of
the Natchez Trace Wednesday afternoon through Wednesday night,
before shifting south and east of the Natchez Trace Thursday.
Rainfall amounts from 2 to 4 inches with isolated higher amounts
are likely across the north and west with amounts from 1 to 3
inches likely across the south and east. Flash flooding and river
flooding will be possible during this timeframe, especially
northwest of the Natchez Trace corridor.

(https://www.weather.gov/images/jan/graphicast/image1.png)

In addition to flooding, severe storms capable of producing
damaging winds, hail and a couple tornadoes will be possible
Wednesday afternoon through Wednesday night mainly along and
northwest of the Natchez Trace corridor and then Thursday morning
through early afternoon for areas southeast of the Natchez Trace.
Continue to monitor the latest forecasts for updates on details
and timing.

(https://www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Wednesday
through Wednesday night.

LAZ007>009-015-016-023>026-MSZ028>033-037>039-042>066-072>074-
281015-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-
Franklin LA-Catahoula-Tensas-Concordia-Montgomery-Webster-Clay-
Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-Yazoo-Madison MS-
Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale-
Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
508 AM CDT Tue Mar 27 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northeast Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Multiple rounds of heavy rainfall are expected along and north of
the Natchez Trace Wednesday afternoon through Wednesday night,
before shifting south and east of the Natchez Trace Thursday.
Rainfall amounts from 2 to 4 inches with isolated higher amounts
are likely across the north and west with amounts from 1 to 3
inches likely across the south and east. Flash flooding and river
flooding will be possible during this timeframe, especially
northwest of the Natchez Trace corridor.

(https://www.weather.gov/images/jan/graphicast/image1.png)

In addition to flooding, severe storms capable of producing
damaging winds, hail and a couple tornadoes will be possible
Wednesday afternoon through Wednesday night mainly along and
northwest of the Natchez Trace corridor and then Thursday morning
through early afternoon for areas southeast of the Natchez Trace.
Continue to monitor the latest forecasts for updates on details
and timing.

(https://www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Wednesday
through Thursday.

50

&&

...HAZARD LEGEND...

*NON-THUNDERSTORM WINDS*
Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph
 or greater.
Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph.
Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph.
Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 3:33 AM CDTWind AdvisoryJANBolivar, Humphreys, Leflore, Sunflower, Washington13 hr
Mar 27, 11:07 AM CDTRiver Flood WarningJANSharkey6 days
Mar 27, 11:26 AM CDTRiver Flood WarningJANAttala, Holmes8 days
Mar 27, 2:56 PM CDTFlash Flood WatchJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 15 more46 hr

Nearby

River Flood Warnings in Mississippi, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.